Alert archive / Texas / River Flood Warnings in 2015

River Flood Warning 1, NWS Austin/San Antonio, TX

March 21, 2015Karnes County, Texas

NWS Austin/San Antonio, TX issued this river flood warning at Mar 21, 2015, 8:53 AM CDT for Karnes County, Texas. It took effect at Mar 21, 2015, 10:58 AM CDT. It was in force for 21 hr.

The area

The outline as issued.

The facts

Issued
Mar 21, 2015, 8:53 AM CDT (13:53 UTC)
In effect from
Mar 21, 2015, 10:58 AM CDT
Expired
Mar 22, 2015, 7:49 AM CDT
In force
21 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
Minor

County Karnes County, TX

The radar

The Austin/San Antonio radar (KEWX), 72 km from the middle of the area, began a volume at 13:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Cibolo Creek near Falls City (FCTT2). The gauge peaked at 18.76 ft at Mar 21, 2015, 1:00 PM CDT.

actionminormoderate0102003/2103/2203/23
Action stage
6 ft
Minor stage
17 ft
Moderate stage
21 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08186000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

169 
WGUS44 KEWX 211353
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
853 AM CDT SAT MAR 21 2015

...The National Weather Service in Austin/San Antonio has issued 
 a flood warning for the... 

  Cibolo Creek 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 
 
River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 
 
Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 
 
If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 
 
For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC255-220753-
/O.NEW.KEWX.FL.W.0001.150321T1558Z-150322T1249Z/
/FCTT2.1.ER.150321T1558Z.150321T1800Z.150322T0049Z.NO/
853 AM CDT SAT MAR 21 2015

 The National Weather Service in Austin/San Antonio has issued a 

* Flood Warning for Cibolo Creek Near Falls City.
* Until Sunday morning...or until the warning is cancelled.
* At  8:15 AM Saturday the stage was 15.9 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...The creek level will rise above flood stage by late Saturday morning
  and continue to rise to near 17.8 feet by early afternoon.The creek level is
  expected to fall below flood stage by this evening.
* Impact...At 17.0 feet...Minor lowland flooding of crop and pastureland damages
  irrigation pumps and any equipment near the channel. Livestock are cut off in 
  low areas..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Sun   Mon   Tue   Wed   Thu
 Falls City          6   17   15.9   Sat 08 AM  11.0   3.3   1.6   0.8   0.3


&&

LAT...LON 2914 9803 2917 9794 2894 9780 2892 9790


$$
3 follow-up statements
462 
WGUS84 KEWX 212035
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
335 PM CDT SAT MAR 21 2015

...The flood warning continues for the following rivers in Texas...

  Cibolo Creek Near Falls City AFFECTING Karnes County
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC255-220854-
/O.EXT.KEWX.FL.W.0001.000000T0000Z-150322T0854Z/
/FCTT2.1.ER.150321T1356Z.150321T1615Z.150321T2054Z.NO/
335 PM CDT SAT MAR 21 2015

 The flood warning continues for
  the Cibolo Creek Near Falls City.
* At  3:15 PM Saturday the stage was 17.1 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring.
* Forecast...the river will continue to fall to below flood stage by late this 
  afternoon.
* Impact...At 17.0 feet...Minor lowland flooding of crop and pastureland damages
  irrigation pumps and any equipment near the channel. Livestock are cut off in 
  low areas..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Sun   Mon   Tue   Wed   Thu
 Falls City          6   17   17.1   Sat  3 PM  12.6   7.2   4.2   1.9   1.3


&&

LAT...LON 2914 9803 2917 9794 2894 9780 2892 9790


$$
570 
WGUS84 KEWX 220054
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
754 PM CDT SAT MAR 21 2015

...The flood warning continues for the following rivers in Texas...

  Cibolo Creek Near Falls City AFFECTING Karnes County
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC255-221258-
/O.EXT.KEWX.FL.W.0001.000000T0000Z-150322T1258Z/
/FCTT2.1.ER.150321T1356Z.150321T1615Z.150322T0058Z.NO/
754 PM CDT SAT MAR 21 2015

 The flood warning continues for
  the Cibolo Creek Near Falls City.
* At  7:15 PM Saturday the stage was 17.1 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring.
* Forecast...the river will continue to fall to below flood stage by this 
  evening.
* Impact...At 17.0 feet...Minor lowland flooding of crop and pastureland damages
  irrigation pumps and any equipment near the channel. Livestock are cut off in 
  low areas..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Sun   Mon   Tue   Wed   Thu
 Falls City          6   17   17.1   Sat  7 PM   9.2   4.0   1.7   1.1      


&&

LAT...LON 2914 9803 2917 9794 2894 9780 2892 9790


$$
985 
WGUS84 KEWX 220730
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
230 AM CDT SUN MAR 22 2015

...The flood warning is cancelled for the following rivers in Texas...

  Cibolo Creek Near Falls City AFFECTING Karnes County
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC255-220800-
/O.CAN.KEWX.FL.W.0001.000000T0000Z-150322T1258Z/
/FCTT2.1.ER.150321T1356Z.150321T1615Z.150322T0025Z.NO/
230 AM CDT SUN MAR 22 2015

The flood warning is cancelled for the Cibolo Creek Near Falls City.
* At 2:15 AM Sunday the stage was 7.2 feet.
* Flood stage is 17.0 feet.
* Forecast...the river will continue to fall to 2.3 feet by tomorrow morning.

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Mon   Tue   Wed   Thu   Fri
 Falls City          6   17    7.2   Sun 02 AM   2.3   2.2   1.4   0.6      

&&

LAT...LON 2914 9803 2917 9794 2894 9780 2892 9790


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Mar 21, 6:41 AM CDT, 2 hours 12 minutes earlier.

Area forecast discussion, Mar 21, 6:41 AM CDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
641 AM CDT SAT MAR 21 2015

.AVIATION...
AREAS OF -RA WITH SCT SHRA AND ISOLD TSRA WILL CONTINUE TODAY INTO
TONIGHT. WILL MENTION -RA IN THE TAFS AND MONITOR RADAR TRENDS FOR
LATER MENTIONS OF TS OR +RA. RAINS BECOME MORE ISOLD OVERNIGHT AND
END EARLY SUNDAY MORNING AS THE UPPER LEVEL TROUGH MOVES EAST OF
OUR AREA. VFR CIGS WITH PATCHES OF IFR/MVFR CIGS/VSBYS WILL PREVAIL
TODAY WITH MORE WIDESPREAD IFR/MVFR CIGS TONIGHT AS AIRMASS COOLS.
NLY WINDS 10 KTS OR LESS WILL PREVAIL.

&&

.PREV DISCUSSION... /ISSUED 414 AM CDT SAT MAR 21 2015/

SHORT TERM (TODAY THROUGH SUNDAY)...

..PERIODS OF MODERATE TO HEAVY RAIN EXPECTED THIS MORNING AND
POSSIBLY INTO THIS AFTERNOON...

MODERATE TO HEAVY RAINFALL IS ONGOING THIS MORNING MAINLY ALONG AND
SOUTHEAST OF A FRIO TO LAVACA COUNTY LINE WHERE HOURLY RAINFALL
RATES HAVE RANGED FROM 0.5 TO 1 INCHES WITH MAX RATES NEAR 1.5
INCHES PER HOUR. THIS HEAVIER BANDING IS NOT EXPECTED TO MOVE MUCH
AND POTENTIALLY BECOME HEAVIER THROUGH 7AM AS STRONGER H85
CONVERGENCE OCCURS IN PRESENCE OF DEEP SOUTHERLY LOW TO MID-LEVEL
ISENTROPIC UPGLIDE PER HRRR/RAP/NAM OUTPUT. NEW ACCUMULATIONS
THROUGH 7AM FOR THIS AREA WILL LIKELY BE IN THE 1-3 INCHES RANGE BUT
SOME LOCALIZED HIGHER AMOUNTS COULD BE POSSIBLE. FOR THE I-35
CORRIDOR AND AREAS FARTHER WEST...LIGHT TO MODERATE RAIN IS ONGOING
WITH LOWER HOURLY RAINFALL RATES GENERALLY 0.1-0.25 INCHES OR LESS.
AT THIS TIME...IT APPEARS THE HEAVY RAIN RISK THROUGH MID-MORNING
HAS DIMINISHED FOR I-35 CORRIDOR AND POINTS WEST. MESOANALYSIS
REVEALS DEEPER NORTHERLY WIND FLOW THROUGH NEARLY 10 KFT PER KEWX
VAD WIND PROFILE. THESE STRONGER NORTHERLY WINDS OVER THE I-35
CORRIDOR HAS LIMITED ACCESS TO LOW-LEVEL MOISTURE SOURCES AND HAS
IMPEDED ON STRONGER VERTICAL ASCENT WHICH IS FOCUSED FARTHER
SOUTHEAST ALONG THE COASTAL PRAIRIE COUNTIES. THESE FACTORS HAVE LEAD
TO THE LOWER RAINFALL RATES AND THUS TOTALS FOR THESE AREAS SO FAR.

FOR THE REST OF THE DAY...MUCH OF THIS LIGHT TO MODERATE RAIN SHIELD
WILL PERSIST INTO MID-DAY WITH HEAVIER RAIN BANDING CONFINED SOUTH
AND EAST OF THE I-35 CORRIDOR. BY NOON TODAY...THE REGION LOOKS TO
BE BETWEEN IMPULSES WITH THE PARENT CUT-OFF MID-LEVEL LOW SHIFTING
EAST TOWARDS THE RIO GRANDE. OVERALL RAINFALL RATES WILL LIKELY
TAPPER DOWN ACROSS HILL COUNTRY AS A SLIGHT BREAK OCCURS. THIS BREAK
SHOULD BE SHORT-LIVED HOWEVER...AS SPC SSEO AND HI-RES ENSEMBLES
INDICATE A HEAVIER RAIN CLUSTER DEVELOPING ACROSS THE SE COUNTIES
TOWARDS THE COAST AND ANOTHER SEPARATE CLUSTER BACK WEST NEAR THE
BIG BEND. ADDITIONAL SCATTERED THUNDERSTORM ACTIVITY WILL BE
POSSIBLE ACROSS THE WEST AS ELEVATED INSTABILITY INCREASES
/300 J/KG MUCAPE/ FROM SOME BETTER HEIGHT FALLS AS THE MID-LVL LOW
MOVES INTO WEST TEXAS. H850 FLOW BY THIS TIME SHOULD BE MOSTLY ALL
SE/S WITH BETTER LOW-LVL ISENTROPIC UPGLIDE UNDER INCREASING
SYNOPTIC LIFT. SCATTERED TO NUMEROUS SHOWERS AND SOME THUNDERSTORMS
SHOULD FILL BACK IN BEHIND THE SLOWLY DEPARTING RAIN SHIELD MID TO
LATE AFTERNOON ACROSS THE HILL COUNTRY AND INTO THE I-35 CORRIDOR.
FEEL OVERALL RATES SHOULD BE TAME ENOUGH NOT TO CAUSE ADDITIONAL
FLOODING CONCERNS BUT IF TRAINING OCCURS THEN LOCALIZED MINOR
IMPACTS COULD OCCUR. FOR THIS REASON...WILL CONTINUE TO HOLD ONTO
FLASH FLOOD WATCH FOR ENTIRE AREA THIS PACKAGE AND ALLOW FOR NEW
CONVECTIVE TRENDS TO DICTATE HOW IT IS HANDLED LATER THIS MORNING
AND INTO THE AFTERNOON.

THE MAJORITY OF RAIN SHOULD END LATE TONIGHT WITH SOME LIGHT
LINGERING SHOWERS POSSIBLE OVERNIGHT BUT LITTLE TO NO ACCUMULATION
IS EXPECTED. DRIER CONDITIONS EXPECTED SUNDAY WITH SUN RETURNING BY
THE AFTERNOON.

LONG TERM (MONDAY THROUGH FRIDAY)...

ONLY HIGHLIGHT FOR THE NEXT WORK WEEK WITH BE A POSSIBLE COLD
FRONTAL PASSAGE ON THURSDAY OR FRIDAY THAT WILL INCREASE CHANCES FOR
SOME THUNDERSTORMS.

QUIET AND WARM CONDITIONS EXPECTED MONDAY THROUGH AT LEAST WEDNESDAY
OF NEXT WEEK WITH SURFACE HIGH PRESSURE AND NEAR ZONAL H5 FLOW OVER
THE REGION. H925 TEMPS WILL WARM NICELY WITH SOUTHERLY FLOW
DEVELOPING AND THIS WILL SUPPORT SURFACE HIGHS IN THE UPPER 70S TO
LOW 80S. EC/GFS CONTINUE TO DISAGREE ON NORTHERN STREAM JET STREAM
PLACEMENT AND STRENGTH AND THUS FEATURE VARYING SOLUTION THURSDAY
INTO FRIDAY. THE ECMWF IS SHARPER AND QUICKER WITH A NRN STREAM
BRANCH ACROSS THE CENTRAL PLAINS VS. THE GFS WHICH IS SLIGHTLY SLOWER
AND WEAKER. BOTH SUGGEST A BOUNDARY MOVING INTO THE REGION WILL BE
POSSIBLE BUT TIMING IS STILL AN ISSUE. CONTINUED WITH A BLEND IN
THE LONG TERM BUT WILL NEED TO WATCH THIS FRONT AS IT COULD
COINCIDE WITH HEALTHY INSTABILITY ACROSS THE REGION FOR MODEST
THUNDERSTORM SUPPORT. HOWEVER...TO MUCH UNCERTAINLY EXISTS AT THIS
TIME FOR THE MENTION OF STRONG STORMS JUST YET. /ALLEN/

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              64  56  73  54  77 / 100  60  10  -   -
AUSTIN BERGSTROM INTL AIRPORT  64  57  73  51  77 / 100  60  10  -   -
NEW BRAUNFELS MUNI AIRPORT     65  56  75  53  78 / 100  60  10  -   -
BURNET MUNI AIRPORT            62  54  70  53  78 / 100  60  10  -   -
DEL RIO INTL AIRPORT           68  55  79  55  84 /  90  30  10  -   -
GEORGETOWN MUNI AIRPORT        62  55  71  51  77 / 100  70  10  -   -
HONDO MUNI AIRPORT             67  55  77  52  80 / 100  40  10  -   -
SAN MARCOS MUNI AIRPORT        64  56  73  53  77 / 100  60  10  -   -
LA GRANGE - FAYETTE REGIONAL   66  58  73  54  77 / 100  60  10  -   -
SAN ANTONIO INTL AIRPORT       66  57  76  54  80 / 100  50  10  -   -
STINSON MUNI AIRPORT           66  57  77  55  79 / 100  50  10  -   -

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING COUNTIES:
ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET...CALDWELL...
COMAL...DE WITT...DIMMIT...EDWARDS...FAYETTE...FRIO...GILLESPIE...
GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR...KINNEY...
LAVACA...LEE...LLANO...MAVERICK...MEDINA...REAL...TRAVIS...UVALDE...
VAL VERDE...WILLIAMSON...WILSON...ZAVALA.

&&

MESOSCALE/AVIATION...04
SYNOPTIC/GRIDS...15
PUBLIC SERVICE/DATA COLLECTION...30
Hazardous weather outlook, Mar 21, 4:44 AM CDT, 4 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
444 AM CDT SAT MAR 21 2015

TXZ171>173-183>194-202>209-217>225-228-220945-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
444 AM CDT SAT MAR 21 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.

AN UPPER LEVEL DISTURBANCE AND AN UNSEASONABLY MOIST AIRMASS WILL
ALLOW FOR MULTIPLE ROUNDS OF MODERATE TO HEAVY SHOWERS AND SOME
THUNDERSTORMS TODAY. ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES
WITH ISOLATED TOTALS UP TO 4 INCHES WILL RUNOFF MORE RAPIDLY DUE
TO SATURATED SOILS FROM EARLIER HEAVY RAINS. THIS POTENTIAL FOR
FLOODING WILL CONTINUE THROUGH EARLY THIS EVENING. A FLASH FLOOD
WATCH IS IN EFFECT THROUGH 7 PM CDT THIS EVENING. THERE IS ALSO
POTENTIAL FOR RAPID RIVER RISES ACROSS AREAS MAINLY ALONG AND
EAST OF I-35 WHERE ABOVE NORMAL RAINFALL HAS BEEN RECEIVED OVER
THE PAST MONTH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THROUGH THIS EVENING.

In the hours before

Local storm report, Mar 21, 5:11 AM CDT, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
511 AM CDT SAT MAR 21 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 AM     FLASH FLOOD      2 SSW GONZALES          29.48N  97.46W
03/21/2015                   GONZALES           TX   LAW ENFORCEMENT

            FM1116 AND FM532 CLOSED DUE TO WATER OVER ROADWAY

&&

EVENT NUMBER EWX1500130

SBS
Local storm report, Mar 21, 6:41 AM CDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
641 AM CDT SAT MAR 21 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 AM     FLASH FLOOD      2 WNW CESTOHOWA         29.03N  97.98W
03/21/2015                   KARNES             TX   LAW ENFORCEMENT

            ONE FOOT OF WATER OVER FM887 BETWEEN FALLS CITY AND
            PAWELEKVILLE AND ALSO WATER OVER THE ROADWAY ON FM81
            BETWEEN HELENA AND RUNGE

&&

EVENT NUMBER EWX1500131

SBS
Local storm report, Mar 21, 6:54 AM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
654 AM CDT SAT MAR 21 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 AM     FLOOD            SAN ANTONIO             29.46N  98.51W
03/21/2015                   BEXAR              TX   CITY OFFICIAL

            SEVERAL ROAD CLOSURES IN TYPICAL AREAS AROUND THE CITY
            DUE TO OVERNIGHT HEAVY RAINS

&&

EVENT NUMBER EWX1500132

SBS
Local storm report, Mar 21, 7:03 AM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
703 AM CDT SAT MAR 21 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 AM     FLASH FLOOD      4 ENE SUTHERLAND SPRING 29.29N  98.00W
03/21/2015                   WILSON             TX   LAW ENFORCEMENT

            CR421 AND 334 AT THE LOW WATER CROSSING IS CLOSED AND
            ALSO CR201 BETWEEN FM541 AND 250 IS CLOSED DUE TO HIGH
            WATER OVER THE ROADWAY

&&

EVENT NUMBER EWX1500133

SBS

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 20, 7:02 PM CDTAreal Flood AdvisoryEWXKinney, Maverick, Val Verde3 hr
Mar 20, 8:39 PM CDTAreal Flood AdvisoryEWXDimmit, Maverick, Zavala3 hr
Mar 21, 12:29 AM CDTAreal Flood AdvisoryEWXBexar3 hr
Mar 21, 2:15 AM CDTAreal Flood AdvisoryEWXAtascosa, Fayette, Gonzales, Karnes, Wilson3 hr
Mar 21, 5:26 AM CDTAreal Flood AdvisoryEWXAtascosa, Fayette, Gonzales, Karnes, Wilson4 hr
Mar 21, 5:51 AM CDTFlash Flood WarningEWXKarnes, Wilson3 hr
Mar 21, 6:08 AM CDTAreal Flood AdvisoryEWXBexar3 hr
Mar 21, 11:24 AM CDTAreal Flood AdvisoryEWXDeWitt, Karnes, Lavaca3 hr

Nearby

River Flood Warnings in Texas, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.